# SDR C2XA05SH029

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 8,670 hours, 7,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER RAMP ANGLE HAS CORROSION AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER RAMP ANGLE AT FRAME 20 IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
